Advanced Search
Article Contents
Article Contents

Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach

Abstract Related Papers Cited by
  • In the following we study the qualitative properties of solutions to the geodesic flow induced by a higher order two-component Camassa-Holm system. In particular, criteria to ensure the existence of temporally global solutions are presented. Moreover in the metric case, and for inertia operators of order higher than three, the flow is shown to be geodesically complete.
    Mathematics Subject Classification: 22E65, 58D05, 35Q53.


    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Arnold, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l'hydrodynamique des fluides parfaits, Ann. Inst. Fourier (Grenoble), 16 (1966), 319-361.doi: 10.5802/aif.233.


    R. Camassa and D. D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1664.doi: 10.1103/PhysRevLett.71.1661.


    R. Camassa, D. D. Holm and J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech., 31 (1994), 1-33.doi: 10.1016/S0065-2156(08)70254-0.


    A. Constantin, Existence of permanent and breaking waves for a shallow water equation: a geometric approach, Ann. Inst. Fourier (Grenoble), 50 (2000), 321-362.doi: 10.5802/aif.1757.


    A. Constantin, Nonlinear Water Waves with Applications to Wave-Current Interactions and Tsunamis, Volume 81 of CBMS-NSF Regional Conference Series in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2011.doi: 10.1137/1.9781611971873.


    A. Constantin and J. Escher, Wave breaking for nonlinear nonlocal shallow water equations, Acta Math., 181 (1998), 229-243.doi: 10.1007/BF02392586.


    A. Constantin and J. Escher, Well-posedness, global existence and blow-up phenomena for a periodic quasi-linear hyperbolic equation, Comm. Pure Appl. Math., 51 (1998), 475-504.doi: 10.1002/(SICI)1097-0312(199805)51:5<475::AID-CPA2>3.0.CO;2-5.


    A. Constantin and R. I. Ivanov, On an integrable two-component Camassa-Holm shallow water system, Phys. Lett. A, 372 (2008), 7129-7132.doi: 10.1016/j.physleta.2008.10.050.


    A. Constantin and B. Kolev, On the geometric approach to the motion of inertial mechanical systems, J. Phys. A, 35 (2002), R51-R79.doi: 10.1088/0305-4470/35/32/201.


    A.Constantin and B. Kolev, Geodesic flow on the diffeomorphism group of the circle, Comment. Math. Helv., 78 (2003), 787-804.doi: 10.1007/s00014-003-0785-6.


    A. Constantin and B. Kolev, $H^k$ metrics on the diffeomorphism group of the circle, J. Nonlin. Math. Phys., 10 (2003), 424-430.doi: 10.2991/jnmp.2003.10.4.1.


    A. Degasperis and M. Procesi, Asymptotic integrability, in Symmetry and perturbation theory (Rome, 1998), World Sci. Publ., River Edge, NJ, (1999), 23-37.


    D. G. Ebin and J. E. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. Math., 92 (1970), 102-163.doi: 10.2307/1970699.


    J. Escher, Non-metric two-component Euler equations on the circle, Monatsh. Math., 167 (2012), 449-459.doi: 10.1007/s00605-011-0323-3.


    J. Escher, D. Henry, B. Kolev and T. Lyons, Two-component equations modelling water waves with constant vorticity, Ann. Mat. Pur. App., (2014). To appear.doi: 10.1007/s10231-014-0461-z.


    J. Escher and B. Kolev, The Degasperis-Procesi equation as a non-metric Euler equation, Math. Z., 269 (2011), 1137-1153.doi: 10.1007/s00209-010-0778-2.


    J. Escher and B. Kolev, Geodesic completeness for Sobolev $H^s$-metrics on the diffeomorphism group of the circle, J. Evol. Equ., 6 (2014), 335-372. To appear. Available at http://arxiv.org/abs/1308.3570.doi: 10.1007/s00028-014-0245-3.


    J. Escher and B. Kolev, Right-invariant Sobolev metrics of fractional order on the diffeomorphism group of the circle, J. Geom. Mech., 14 (2014), 949-968. To appear. Available at http://arxiv.org/abs/1202.5122.doi: 10.3934/jgm.2014.6.335.


    J. Escer and Z. Yin, Well-posedness, blow-up phenomena and global solutions for the $b$-equation, J. Reine Angew. Math., 624 (2008), 51-80.doi: 10.1515/CRELLE.2008.080.


    D. Henry, Compactly supported solutions of a family of nonlinear differential equations, Dyn. Contin. Discrete Impuls Syst. Ser. A Math. Anal., 15 (2008), 145-150.


    D. Henry, Infinite propagation speed for a two component Camassa-Holm equation, Discrete Dyn. Syst. Ser. B, 12 (2009), 597-606.doi: 10.3934/dcdsb.2009.12.597.


    D. Henry, Persistence properties for a family of nonlinear partial differential equations, Nonlin. Anal., 70 (2009), 1565-1573.doi: 10.1016/j.na.2008.02.104.


    R. Ivanov, Two-component integrable systems modelling shallow water waves: the constant vorticity case, Wave Motion, 46 (2009), 389-396.doi: 10.1016/j.wavemoti.2009.06.012.


    R. S. Johnson, Camassa-Holm, Korteweg-de Vries and related models for water waves, J. Fluid Mech., 455 (2002), 63-82.doi: 10.1017/S0022112001007224.


    R. S. Johnson, The Camassa-Holm equation for water waves moving over a shear flow, Fluid Dynam. Res., 33 (2003), 97-111.doi: 10.1016/S0169-5983(03)00036-4.


    B. Kolev, Some geometric investigations on the Degasperis-Procesi shallow water equation, Wave Motion, 46 (2009), 412-419.doi: 10.1016/j.wavemoti.2009.06.005.


    G. Misiołek, Classical solutions of the periodic Camassa-Holm equation, Geom. Funct. Anal., 12 (2002), 1080-1104.doi: 10.1007/PL00012648.

  • 加载中

Article Metrics

HTML views() PDF downloads(75) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint